# SDR AU960020

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low Quantity
- Location: Main Hyd Sys
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC RESERVOIR LOW QUANTITY - SUSPECT FAULTY MICROSWITCH  PREVENTED CORRECT OPERATION OF LANDING GEAR
